# SDR DXTA2022082268540

- Difficulty date: August 19, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N641QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0259
- Aircraft time: 2,047 hours, 1,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 7134M
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS BATTERY: SEAT 5 EMERGENCY LIGHTS INOP ON FLOOR AND OVER SEAT. PLEASE CHECK ALL EMER LIGHTS FOR PROPER OPERATION // SIGNOFF// REMOVED #3 EMERGENCY BATTERY P/N:CBS28-1, S/N:7134M AND INSTALLED CUSTOMER SUPPLIED REPAIRED EMERGENCY BATTERY P/N:CBS28-1, S/N:1435M. PERFORMED SATISFACTORY OPERATIONAL CHECK. ALL WORK PERFORMED LN REF WITH CE-680A AMM 33-50-06
